Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 33, NWS Mobile, AL

November 15, 2010Crenshaw County, Alabama

NWS Mobile, AL issued this tornado warning at Nov 15, 2010, 1:55 PM CST for Crenshaw County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2010, 1:55 PM CST (19:55 UTC)
Expired
Nov 15, 2010, 2:31 PM CST
In force
36 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Crenshaw County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WFUS54 KMOB 151955
TORMOB
ALC041-152045-
/O.NEW.KMOB.TO.W.0033.101115T1955Z-101115T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
155 PM CST MON NOV 15 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF LUVERNE...

* UNTIL 245 PM CST

* AT 151 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES
  SOUTHWEST OF LUVERNE...OR NEAR DOZIER...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  BRANTLEY AROUND 205 PM CST...
  LUVERNE AROUND 215 PM CST...
  GLENWOOD AROUND 220 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3149 8637 3156 8644 3180 8618 3180 8615
      3179 8614 3167 8614 3163 8617 3163 8614
      3161 8614
TIME...MOT...LOC 1955Z 230DEG 28KT 3156 8635

$$
1 follow-up statement
641 
WWUS54 KMOB 152031
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
231 PM CST MON NOV 15 2010

ALC041-152039-
/O.CAN.KMOB.TO.W.0033.000000T0000Z-101115T2045Z/
CRENSHAW AL-
231 PM CST MON NOV 15 2010

...THE TORNADO WARNING FOR SOUTHERN CRENSHAW COUNTY IS CANCELLED...

AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
SEVERE THUNDERSTORM OVER SOUTHERN CRENSHAW COUNTY HAD WEAKENED.  THE 
THUNDERSTORM MAY STILL PRODUCE WINDS TO NEAR 50 MPH AS IT MOVES EAST 
THROUGH SOCIAL TOWN AND GLENWOOD THROUGH 245 PM.  


LAT...LON 3149 8637 3156 8644 3180 8618 3180 8615
      3179 8614 3167 8614 3163 8617 3163 8614
      3161 8614
TIME...MOT...LOC 2029Z 230DEG 28KT 3173 8611

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Nov 15, 5:47 AM CST, 8 hours 8 minutes earlier.

Area forecast discussion, Nov 15, 5:47 AM CST, 8 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
547 AM CST MON NOV 15 2010

.SHORT TERM [TODAY AND TONIGHT]...BASE OF BROAD LONGWAVE TROUGH OVER
THE SOUTHERN CONUS DIGS SLIGHTLY FURTHER SOUTHWARD TODAY...AND
BEGINS TO MOVE EAST TOWARD THE REGION TONIGHT. A STATIONARY FRONT
EXTENDS ALONG THE I-65 CORRIDOR FROM MOBILE TO GREENVILLE THIS
MORNING...WITH TEMPERATURES IN THE MID/UPPER 50S NORTH OF THE
BOUNDARY...WITH 60S TO THE SOUTH. AN AREA OF WEAK LOW PRESSURE HAD
ALREADY DEVELOPED THIS MORNING ACROSS THE NORTHWESTERN GULF OF
MEXICO...AND THIS LOW WILL DEEPEN AS IT MOVES NORTHEAST ACROSS
SOUTHERN LOUISIANA TODAY...AND ACROSS SOUTHEAST MISSISSIPPI AND
NORTHERN ALABAMA TONIGHT.

ONGOING RAIN SHOWERS WILL INCREASE IN COVERAGE THROUGHOUT THE
DAY...WITH A BETTER CHANCE OF EMBEDDED SCATTERED THUNDERSTORMS
DEVELOPING DURING THE AFTERNOON AND TONIGHT. THE STATIONARY FRONT
WILL MOVE NORTHWARD AS A WARM FRONT THROUGH THE AREA...AND SOME
STORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON AND EVENING MAINLY
OVER SOUTHEAST MISSISSIPPI AND EXTREME SOUTHWEST ALABAMA.
ATMOSPHERIC CONDITIONS ARE SUCH THAT AN ISOLATED TORNADO CANNOT BE
RULED OUT. RAINFALL OVER THE NEXT 24 HOURS ACROSS THE AREA IS
EXPECTED TO RANGE FROM TWO TO THREES INCHES WEST OF I-65...AND FROM
ONE TO TWO INCHES EAST OF I-65. LOCALIZED HIGHER AMOUNTS UP TO 4
INCHES ARE POSSIBLE THROUGH TUESDAY MORNING WEST OF I-65.

HIGH TEMPERATURES WILL RANGE FROM THE MID 60S NORTHWEST ZONES TO THE
MID 70S SOUTHWEST ZONES. LOW TEMPERATURES TONIGHT WILL RANGE FROM
THE UPPER 50S NORTHERN ZONES...TO THE MID 60S COASTAL SECTIONS. /22

.LONG TERM [TUESDAY THROUGH SUNDAY]...WAVE OF FRONTAL LOW PRESSURE IS
FORECAST TO LIFT NORTHEAST INTO THE OHIO RIVER VALLEY LATE IN THE DAY
TUE. IN SO DOING...FRONTAL PASSAGE IS FORECAST WITH A WEST/NORTHWEST
WIND SETTING UP BY THE CLOSE OF TUE AFTN. THE BULK OF THE WET
WEATHER IS PROGGED TO SHIFT EASTWARD TUESDAY AM WITH A LINGERING
CHANCE OF RAIN THROUGH THE AFTN AS THE AXIS OF THE MID/UPPER LEVEL
STORM SYSTEM SWINGS THROUGH.

HIGH PRESSURE BUILDS EASTWARD ACROSS THE SOUTHERN STATES WED WITH A
REINFORCING FRONTAL PASSAGE EXPECTED WED NIGHT. AT THIS TIME...NOT
EXPECTING RAIN WITH THE MID WEEK FRONT...BUT WILL INDICATE SOME
CLOUDS WITH ITS PASSAGE. IN ITS WAKE...RAINFREE WEATHER COURTESY OF A
STRONGER HIGH PRESSURE SYSTEM EXPANDING EASTWARD OVER THE LOWER/MID
MS RIVER VALLEY THU AND FRI. TEMPERATURES FORECAST TO BE FAIRLY CLOSE
TO SEASONAL NORMALS MID WEEK...MOVE TO 5 TO 8 DEGREES BELOW NORMAL BY
FRIDAY. GOOD EASTWARD PROGRESSION OF THE HIGH TO OFF THE MID ATLANTIC
COAST BY SATURDAY WILL BRING SOUTHERLY WINDS AND A RESULTANT
MODERATION IN TEMPERATURES THEN. /10

&&

.AVIATION...[15/12Z ISSUANCE]...STALLED FRONT OVER MOBILE BAY WILL
KEEP CIGS/VSBYS AT VIFR CONDITIONS FOR BOTH KMOB AND KBFM EARLY IN
THE TAF CYCLE. STILL HAVE VFR TO EAST OF THE FRONT AT KPNS.
SOUTHERLY WIND FLOW PICKS UP AND CIGS/VSBYS IMPROVE SOMEWHAT LATER
THIS MORNING ALONG WITH INCREASING COVERAGE IN PASSING SHOWERS
MOVING RAPIDLY FROM S TO N. PERSISTENT RAIN SHOWERS MOVE IN BY 18Z.
WOULD EXPECT EMBEDDED ISOLD TO SCT TSRA TO MOVE IN FROM GLFMEX
DURING THE AFTERNOON HOURS. CIGS/VSBYS GRADUALLY EASE DOWN FOR KPNS
TNT AND CONTINUOUS RAIN ARRIVES A BIT LATER THERE SINCE FURTHER EAST.
/22

&&

.MARINE...A STATIONARY FRONT EXTENDING FROM EXTREME SOUTHEAST
LOUISIANA TO SOUTH CENTRAL ALABAMA WILL MOVE NORTHWARD AS A WARM
FRONT TODAY AND TONIGHT...WITH STRONG SOUTHERLY WINDS DEVELOPING THIS
AFTERNOON THROUGH TUESDAY OVER THE COASTAL WATERS. THE WINDS WILL
TURN TO THE NORTHWEST AND THEN TO THE NORTH TUESDAY NIGHT AS A COLD
FRONT MOVES THROUGH THE AREA. HIGH PRESSURE WILL BUILD INTO THE
REGION IN THE WAKE OF THE FRONT WITH DIMINISHING WINDS DURING THE DAY
WEDNESDAY AND THEN INCREASING FROM THE NORTHWEST WEDNESDAY NIGHT AS
ANOTHER COLD FRONT CROSSES THE COASTAL WATERS. SHOWERS AND
THUNDERSTORMS WILL CONTINUE ALONG AND IN ADVANCE OF THE
FRONT...MAINLY TODAY THROUGH TUESDAY MORNING. /22

&&

.FIRE WEATHER...NO HEADLINES. WET WEATHER IN THE NEAR TERM WITH
WAVES OF LOW PRESSURE RIPPLING NORTHEASTWARD ACROSS THE STALLED FRONT
PROGGED FROM LA TO CENTRAL AL. WIND SHIFT WITH THE FRONT EXPECTED IN MID-
LATE AFTN HOURS TUE. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  64  75  44 / 100 100  30  05
PENSACOLA   72  66  74  47 /  70 100  40  05
DESTIN      73  67  75  52 /  50  90  60  05
EVERGREEN   69  61  72  41 /  90 100  40  05
WAYNESBORO  66  58  68  37 / 100 100  30  05
CAMDEN      67  58  70  40 / 100 100  40  05
CRESTVIEW   74  63  76  44 /  60  90  60  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM NOON MONDAY TO 9 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Nov 15, 6:45 AM CST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
645 AM CST MON NOV 15 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-161245-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
645 AM CST MON NOV 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE AREA ACROSS THE NORTHWESTERN GULF OF MEXICO WILL
STRENGTHEN AS IT MOVES NORTHEAST ACROSS SOUTHERN LOUISIANA
TODAY...AND ACROSS SOUTHEAST MISSISSIPPI AND NORTHERN ALABAMA
TONIGHT. A WARM FRONT IS ALSO FORECAST TO MOVE NORTHWARD THROUGH THE
AREA TODAY. THESE SYSTEMS WILL BRING INCREASING SHOWERS AND
THUNDERSTORMS TO THE REGION OVER THE NEXT 24 HOURS. SOME OF THE
THUNDERSTORMS THIS AFTERNOON AND EVENING OVER INLAND SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA MAY POSSIBLY BECOMING STRONG TO
SEVERE. THIS ENVIRONMENT SHOULD BE SUFFICIENT FOR ROTATING
STORMS...SO A MARGINAL TORNADO AND/OR ISOLATED WIND DAMAGE THREAT
EXISTS ACROSS THE AREA.

THE POTENTIAL FOR STRONG TO SEVERE STORMS WILL SHIFT INTO THE WESTERN
FLORIDA PANHANDLE LATE THIS EVENING AND AFTER MIDNIGHT.

RAINFALL OVER THE NEXT 24 HOURS ACROSS THE AREA IS EXPECTED TO RANGE
FROM TWO TO THREE INCHES WEST OF I-65...AND FROM ONE TO TWO INCHES
EAST OF I-65. LOCALIZED HIGHER AMOUNTS UP TO 5 INCHES ARE POSSIBLE
THROUGH LATE TONIGHT WEST OF I-65. THE HEAVY RAIN MAY RESULT IN
NUISANCE FLOODING OF URBAN AND SMALL STREAM AREAS.

SOUTHERLY WINDS WILL OVER THE COASTAL WATERS WILL INCREASE TO AROUND
20 KNOTS THIS AFTERNOON...AND FROM 20 TO 25 KNOTS TONIGHT. SEAS WILL
BUILD AS HIGH AS 6 TO 8 FEET BY LATE TONIGHT. THESE CONDITIONS WILL
COMBINE TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AS THE LOW PRESSURE SYSTEM MOVES FURTHER NORTHEAST...THE WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL TAPER OFF QUICKLY ON TUESDAY AS A COLD
FRONT MOVES THROUGH THE AREA.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE AS STRONG
SOUTHWEST WINDS OF 20 TO 25 KNOTS OVER THE COASTAL WATERS TUESDAY
MORNING TURN TO THE WEST TUESDAY AFTERNOON...AND THEN TO THE
NORTHWEST AND NORTH TUESDAY NIGHT AS A COLD FRONT MOVES THROUGH THE
AREA. SEAS AS HIGH AS 7 TO 9 FEET TUESDAY MORNING WILL SUBSIDE TO 4
TO 6 FEET AFTER MIDNIGHT AS HIGH PRESSURE BUILDS INTO THE REGION IN
THE WAKE OF THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH TONIGHT.

In the hours before

Special weather statement, Nov 15, 12:41 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1241 PM CST MON NOV 15 2010

ALZ059-062-064-FLZ001>004-151945-
ESCAMBIA AL-INLAND ESCAMBIA FL-INLAND SANTA ROSA FL-UPPER BALDWIN AL-
LOWER BALDWIN AL-COASTAL ESCAMBIA FL-COASTAL SANTA ROSA FL-
1241 PM CST MON NOV 15 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ESCAMBIA AND
CENTRAL BALDWIN COUNTIES IN SOUTHWEST ALABAMA...NORTHERN ESCAMBIA AND
NORTHWESTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 145
PM CST...

AT 1238 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF FLOMATON TO 13 MILES NORTHWEST OF MOLINO TO LOXLEY...AND
MOVING EAST AT 30 MPH.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
FLOMATON AROUND 1250 PM CST...
CENTURY AROUND 1255 PM CST...
POLLARD AROUND 100 PM CST...
JAY AROUND 105 PM CST...
EAST BREWTON...JAY...RIVERVIEW AROUND 110 PM CST...
DIXONVILLE AROUND 115 PM CST...

THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 35 AND
54.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. ISOLATED...BRIEF...TORNADOES ARE POSSIBLE.
SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND WARNINGS MAY BE NEEDED.
PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL
WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

&&
Special weather statement, Nov 15, 1:25 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
125 PM CST MON NOV 15 2010

ALZ056-059-060-FLZ001-003-005-152015-
ESCAMBIA AL-COVINGTON AL-CONECUH AL-INLAND OKALOOSA FL-
INLAND ESCAMBIA FL-INLAND SANTA ROSA FL-
125 PM CST MON NOV 15 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ESCAMBIA...
WESTERN COVINGTON AND SOUTHEASTERN CONECUH COUNTIES IN SOUTHWEST
ALABAMA...NORTHWESTERN OKALOOSA...CENTRAL ESCAMBIA AND NORTHERN SANTA
ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 215 PM CST...

AT 115 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF BREWTON TO EAST BREWTON TO MOLINO...AND MOVING EAST AT
40 MPH.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
BROOKLYN AROUND 130 PM CST...
MCLELLAN AROUND 135 PM CST...
CAROLINA...RIVER FALLS AROUND 145 PM CST...

THESE STORMS WILL MOVE EAST ACROSS MUCH OF ESCAMBIA COUNTY ALABAMA
AND NORTHERN ESCAMBIA AND SANTA ROSA COUNTIES OF FLORIDA THROUGH 145
PM...AND INTO COVINGTON COUNTY ALABAMA AND NORTHERN OKALOOSA FLORIDA
BY 200 PM.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 TO 55
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. ISOLATED...BRIEF...TORNADOES ARE
ALSO POSSIBLE. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 12:03 PM CSTTornado WarningMOBBaldwin, Escambia27 min
Nov 15, 2:00 PM CSTSevere Thunderstorm WarningMOBCovington45 min
Nov 15, 2:19 PM CSTSevere Thunderstorm WarningMOBCovington, Escambia56 min
Nov 15, 2:25 PM CSTSpecial Marine WarningMOB65 min
Nov 15, 2:49 PM CSTSpecial Marine WarningMOB41 min
Nov 15, 3:15 PM CSTSevere Thunderstorm WarningMOBCovington26 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.